DOI 10.31053/1853.0605.v79.n3.33738
[An infrequent cause of cholestasis: morphine-induced cholestasis].
Аннотация
INTRODUCTION
Extrahepatic cholestasis by opiates is a very rare entity of which only case reports are recorded in the literature.
METHODS
We present the case of a patient who developed abdominal pain and cholestasis after consumption of high doses of morphine for pain management of her underlying disease, treated by laparoscopic surgery.
RESULTS
The patient evolved favorably in the postoperative period without bilirrhage and was discharged on the fifth day with bilirubin values within normal parameters.
CONCLUSION
Sphincter of Oddi dysfunction syndrome secondary to long-term use of opioids is a very rare entity. However, it should be suspected in cases of extrahepatic cholestasis in which no stones or tumors are observed and in patients with long-term use of high-dose opiates either due to addiction or chronic pain treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.